Ask an expert
Question

02 Aug 2007

Depo Vera
Hi I am terribly worried. I have been on the depo for 3 years on and off. i have taken my last 2 month shot in february, i got my period back only 2 months after i've been off. 2 weeks after that i started spotting for 3 to 4 days and my period hasnot return yet. I have experienced severe moodswings and other symptoms such as cramps and weight gain, can you please tell me what is going on? Bcause i am very worried
Answer 372 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Laila

The symptoms you have described are typical of injectable contracpetives and a simple visit to your gynaecologist may be all that is necessary. It may be advisable to switch to an alternative form of contraception.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19306 votes
Vote